# SDR WRNA201410160024

- Difficulty date: October 13, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,667 hours, 16,386 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THAT DURING TAKEOFF ROLL AT APPROXIMATELY 90KTS, THE MASTER WARNING LIGHT ILLUMINATED MOMENTARILY.  AND THE AUTO BRAKES REACTED UNEVEN PULLING THE ACFT TO THE LT WITH A JERKING MOTION.  CORRECTED THE SITUATION WITH MOVEMENT OF THE RUDDER AND NOSE WHEEL STEERING IN THE OPPOSITE DIRECTION.  THE CREW PROCEEDED TO REJECT TAKEOFF.   AS THE ACFT CAME NEAR TO A STOP, IT JOLTED ONCE AGAIN BUT THIS TIME HARDER THAN BEFORE.  PROCEEDED TO TAXI TO THE GATE WITHOUT ANY FURTHER INCIDENT.  PERFORMED RTS OF DEU 1, DEU 2, AND DEU 3.  RTS PASS IAW MM 31-61-02. OPS TEST OF MASTER WARNING ILLUMINATED PUSH BUTTON SWITCH.  NO DISCREPANCIES NOTED.
